# SDR AALA970288

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Corroded
- Location: Bs 1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME HAS HEAVY PITTING AND FLAKING CORROSION 50L TO 51R, STRINGERS STATION 1099.  REPLACED BELL FRAME FROM LONG 46T TO 48L, STATION 1099, PER SRM 53-40-00 FIG 1.  (M)
